# SDR DALA1013290692

- Difficulty date: June 12, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 37,714 hours, 16,571 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND THE AFT RT LAVATORY EMERGENCY LIGHT INOPERATIVE.  MX REPAIRED A BROKEN WIRE.  OPS CHECK WAS GOOD.
